# SDR UIEA2019052804335

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Gasket
- Part number: 65C330951
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANELS REQUIRE ALL NEW GASKETS.  ( REMOVED AND REPLACED ALL GASKETS ON R/W FUEL PANELS IAW AMM 28-11-01. LEAK CHECK COMPLETED ON T/C T2031. )
